# SDR COMA0160635

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,494 hours, 16,954 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: 601R517063
- Part serial: REL32
- Condition: Faulty
- Location: Cockpit
- Part time: 17,494 hours, 16,950 cycles
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT #5322. WHILE PARKED AT THE GATE AT EVV STABILIZER TRIM CHANNEL #2 WOULD NOT ENGAGE.REPLACED STAB/MACH TRIM PANEL ASSEMBLY.
